# SDR VNAA2010051400004

- Difficulty date: May 10, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N723PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10181
- Aircraft time: 13,465 hours, 13,438 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Faulty
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A PASSENGER DOOR MASTER WARNING WITH ASSOCIATED AURAL WARNING AT 600 FEET AGL AFTER TAKEOFF FROM TLH.  AIRCRAFT RETURNED TO TLH AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT THE AIRCRAFT, REMOVED AND REPLACED A PASSENGER DOOR PROXIMITY SWITCH AND ASSOCIATED SPLICES AND PERFORMED CHECKS USING THE AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT WAS RELEASED FOR SERVICE.
